Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Atlanta, GA

April 11, 20135 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 11, 2013, 8:13 PM EDT for 5 counties in Georgia. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2013, 8:13 PM EDT (00:13 UTC)
Expired
Apr 11, 2013, 9:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cherokee County, GA, Cobb County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:43 PM EDTHAIL 1.758 Nw Cumming, GAALSO REPORTED WINDS TO 60 MPH.
Apr 11, 8:44 PM EDTHAIL 1.756 Wnw Cumming, GAGOLFBALL SIZED HAIL REPORTED NEAR HEARDSVILLE ROAD. THIS IS A CORRECTION.
Apr 11, 8:44 PM EDTHAIL 1.75Cumming, GAGOLFBALL SIZED HAIL REPORTED NEAR HEARDSVILLE ROAD.
Apr 11, 8:45 PM EDTHAIL 1.756 Nw Cumming, GASOME HAIL STONES MAY HAVE BEEN BIGGER THAN GOLF BALLS.
Apr 11, 8:50 PM EDTTSTM WND DMG9 Se Canton, GATREE BLOCKING ROAD NEAR FORSYTH CHEROKEE LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 4:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1020 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WUUS52 KFFC 120013
SVRFFC
GAC057-067-085-117-121-120100-
/O.NEW.KFFC.SV.W.0084.130412T0013Z-130412T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL DAWSON COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST
  OF ROSWELL...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOUNTAIN PARK...ALPHARETTA...MILTON...FREE HOME AND CUMMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3446 8421 3432 8399 3395 8444 3400 8454
TIME...MOT...LOC 0013Z 218DEG 33KT 3403 8442

$$
1 follow-up statement
886 
WWUS52 KFFC 120036
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT THU APR 11 2013

GAC067-120045-
/O.CAN.KFFC.SV.W.0084.000000T0000Z-130412T0100Z/
COBB GA-
836 PM EDT THU APR 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COBB COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM EDT THURSDAY EVENING FOR NORTHWEST GEORGIA.

LAT...LON 3411 8429 3418 8438 3446 8421 3433 8400
TIME...MOT...LOC 0035Z 218DEG 34KT 3418 8429

$$

GAC057-085-117-121-120100-
/O.CON.KFFC.SV.W.0084.000000T0000Z-130412T0100Z/
CHEROKEE GA-DAWSON GA-FORSYTH GA-FULTON GA-
836 PM EDT THU APR 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN FULTON...NORTHWESTERN FORSYTH...SOUTH CENTRAL DAWSON
AND EAST CENTRAL CHEROKEE COUNTIES...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED NEAR 
BIRMINGHAM OR 4 MILES NORTH OF ALPHARETTA...MOVING NORTHEAST AT 40 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLBROOK...LATHEMTOWN...FREE HOME...DREW...DUCKTOWN...HIGHTOWER...
MATT...HOLLIS LATHEM RESERVOIR...COAL MOUNTAIN AND SILVER CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
NORTHERN GEORGIA.

&&

LAT...LON 3411 8429 3418 8438 3446 8421 3433 8400
TIME...MOT...LOC 0035Z 218DEG 34KT 3418 8429

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:48 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 3:48 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU APR 11 2013

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST
ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE
DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR
THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE
IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG
CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH
STORM INTENSITY INCREASING.

SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN
EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE
LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE
EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY
FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000
J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL
INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE
SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V
STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL
LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE
SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE
UNTIL THE FRONT PASSES.

STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE
FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE
BOUNDARY. TOOK A BLEND FOR TEMPS.

NLISTEMAA

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A
BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF
THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED
ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE
DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY
SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A
WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS
SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE
APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A
FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO
THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER
THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE
PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT
WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE
SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON
MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME
HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH
NIGHT.

01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION CONTINUES TO BREAK OUT THIS AFTERNOON AHEAD
OF AN APPROACHING COLD FRONT. FROPA WILL OCCUR OVERNIGHT...BRINGING
ADDITIONAL STORMS TO THE REGION. INSTABILITY DOESN'T DECREASE MUCH
WITH SUNSET...AND SHEAR WILL INCREASE ALONG THE FRONT.
THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ALONG WITH
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. A WIND SHIFT TO THE W
SHOULD OCCUR BETWEEN 07Z AND 09Z WITH A SWITCH TO THE NW AROUND
12Z...ALONG WITH THE SCT OUT OF LL CLOUDS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  73  46  76 / 100  30   0   0
ATLANTA         54  68  48  73 / 100  10   0   0
BLAIRSVILLE     52  65  41  70 / 100  20   0   0
CARTERSVILLE    53  68  43  73 / 100   0   0   0
COLUMBUS        59  74  51  78 / 100  10   0   0
GAINESVILLE     56  69  46  73 / 100  20   0   0
MACON           64  75  45  79 / 100  30   0   0
ROME            51  69  43  73 / 100   0   0   0
PEACHTREE CITY  55  70  44  75 / 100  10   0   0
VIDALIA         68  78  52  79 / 100  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NLISTEMAA
LONG TERM....01
AVIATION...NLISTEMAA
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT THU APR 11 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
738 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE
AFTERNOON THROUGH TONIGHT...

A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL
APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE
OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT.

CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY
THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM
DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE.
ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED
TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF
THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR
EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN
ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY
MORNING HOURS.

RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH
AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE
EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING
OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW
LYING... FLOOD PRONE AREAS.

ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY
MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT
FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT
WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON
WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR
ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.

In the hours before

Local storm report, Apr 11, 7:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     ROME                    34.26N 85.18W
04/11/2013                   FLOYD              GA   EMERGENCY MNGR

            ROOF BLOWN OFF SMALL BUIDLING IN ROME OFF GLEN MILNER AND
            2ND AVE. SMALL FENCE DOWNED AS WELL. EYEWITNESS REPORTS
            STRONG GUST OF WIND.

&&

30
Local storm report, Apr 11, 7:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     1 S DALTON              34.76N 84.97W
04/11/2013                   WHITFIELD          GA   EMERGENCY MNGR

            TREES DOWN IN SEVERAL LOCATIONS IN THE TOWN OF DALTON. N
            TIBBS ROAD...COLLEGE DR...CROSSPLAINS.

&&

30
Local storm report, Apr 11, 7:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 ENE CALHOUN           34.51N 84.93W
04/11/2013  E1.00 INCH       GORDON             GA   AMATEUR RADIO

            THIS REPORT WAS RECEIVED NEAR I75 AT EXIT 315.

&&

GWETZEL
Local storm report, Apr 11, 7:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     5 NE DALTON             34.82N 84.91W
04/11/2013                   WHITFIELD          GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON HOUSE BY EM ON WITHEROW BRIDGE
            ROAD.

&&

GWETZEL
Local storm report, Apr 11, 8:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     DAWNVILLE               34.82N 84.88W
04/11/2013                   WHITFIELD          GA   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN WITH POWER OUTAGES IN
            DAWNVILLE.

0755 PM     TSTM WND DMG     CHATSWORTH              34.77N 84.77W
04/11/2013                   MURRAY             GA   PUBLIC

            MULTIPLE LARGE TREES DOWN...ONE AGAINST A HOUSE.

&&

GWETZEL
Local storm report, Apr 11, 8:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     2 NE CHICKAMAUGA        34.89N 85.27W
04/11/2013                   WALKER             GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN FORT OGLETHORPE.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens28 min
Apr 11, 8:11 PM EDTTornado WarningFFCDawson, Gilmer, Pickens49 min
Apr 11, 8:56 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Lumpkin49 min
Apr 11, 9:08 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Hall52 min
Apr 11, 9:56 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Troup34 min
Apr 11, 10:18 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson42 min
Apr 11, 10:36 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup54 min
Apr 11, 11:01 PM EDTSpecial Weather StatementFFCChattahoochee44 min
Apr 11, 11:06 PM EDTSpecial Weather StatementFFCBanks24 min
Apr 11, 11:09 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart51 min
Apr 11, 11:39 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding36 min
Apr 11, 11:49 PM EDTSpecial Weather StatementFFCTalbot, Upson41 min
Apr 12, 12:28 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Putnam, Taliaferro47 min
Apr 12, 2:22 AM EDTSpecial Weather StatementFFCGlascock38 min
Apr 12, 2:28 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren47 min
Apr 12, 3:05 AM EDTRiver Flood WarningFFCForsyth8 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.